# SDR AALA20060438

- Difficulty date: June 7, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY ESCAPE PATH LIGHTING SYSTEM FROM SEATS 3EF TO 20DEF INOPERATIVE.  FOUND SHORTED WIRE AT SEAT 9DEF.  REPAIRED WIRING FOR EMERGENCY ESCAPE PATH LIGHTING SYSTEM FROM SEATS 3EF TO 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
